# SDR AALA202412028533

- Difficulty date: November 29, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N989AU
- Make and model: Airbus A321-231
- Aircraft serial: 7307
- Aircraft time: 25,247 hours, 10,065 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 900
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REPORTED A MOMENTARY SMOKE DETECTOR ACTIVATION FROM AFT LEFT LAVATORY AT CRUISE. NO SMOKE OR FUME INDICTIONS. MAINTENANCE RESET SMOKE DETECTOR SYSTEM AND ACCOMPLISHED A SATISFACTORY BITE CHECK PER AMM 26-10-00.
